MAUDE Adverse Event Report: STRYKER SPINE-LEESBURG DEFORMITY UNIPLANAR SCREW; SIZE 6.5X40 MM; THOROCOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-LEESBURG DEFORMITY UNIPLANAR SCREW; SIZE 6.5X40 MM; THOROCOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 3001-36540
Health Effect - Clinical Code Injury (2348)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent revision surgery due to a mesa uniplanar screw which broke at the shaft post-operatively.

Brand Name
DEFORMITY UNIPLANAR SCREW; SIZE 6.5X40 MM
Common Device Name
THOROCOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-LEESBURG
600 hope parkway se
leesburg, VA 20175
MDR Report Key8800429
Report Number3004774118-2019-01067
Device Sequence Number10848542
Product Code NKB
UDI-Device Identifier10888857050099
UDI-Public10888857050099
Combination Product (Y/N)N
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3001-36540
Device Lot NumberFCYV
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;